Full Sets of States on a C*- Algebra.

Johan F. Aarnes

Mathematica Scandinavica (1970)

  • Volume: 26, page 141-148
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Aarnes, Johan F.. "Full Sets of States on a C*- Algebra.." Mathematica Scandinavica 26 (1970): 141-148. <http://eudml.org/doc/166132>.

author = {Aarnes, Johan F.},
journal = {Mathematica Scandinavica},
keywords = {functional analysis},
pages = {141-148},
title = {Full Sets of States on a C*- Algebra.},
url = {http://eudml.org/doc/166132},
volume = {26},
year = {1970},

AU - Aarnes, Johan F.
TI - Full Sets of States on a C*- Algebra.
JO - Mathematica Scandinavica
PY - 1970
VL - 26
SP - 141
EP - 148
KW - functional analysis
UR - http://eudml.org/doc/166132
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.